# SDR SWAA2024031251298

- Difficulty date: February 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA PLATE LOCATED BTW BS 787 TO BS 807 AT RBL 20 AND WL 155.5 AT AFT CARGO COMPARTMENT 2024-121566<[01] REPLACED PLATE LOCATED BTW BS 787 TO BS 807 AT RBL 20 AND WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A8340 SHEET 22 REV A. SEE INDIVIDUAL SIGNOFFS BELOW;[02] JOB COMPLETED AND CERTIFIED RII
